# SDR GTIA2024112238549

- Difficulty date: November 22, 2024
- Submitted: November 23, 2024
- Operation: Air carrier
- Aircraft: N921NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9339
- Aircraft time: 15,868 hours, 6,638 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 1
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ODOR DETECTED IN FLIGHT DECK AND MID AND AFT CABIN. OCCURRED AT 12,000 FT ON DESCENT.-REF. TSM 05-50-00-810-831-A RAN ENGINES 1 AND 2 IAW AMM 71-00-00. DURING ENGINE RUN PERFORMED AMM 21-00-00-615-802-A. PER TESTS FOUND PACK 1 TO BE THE SOURCE OF FUME EVENT. REF. LOGPAGE 3383554-2 FOR CORRECTIVE ACTION.
